Journal of Differential Geometry

CR-submanifolds of a Kaehler manifold. I

Bang-yen Chen

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 16, Number 2 (1981), 305-322.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214436106

Digital Object Identifier
doi:10.4310/jdg/1214436106

Mathematical Reviews number (MathSciNet)
MR638795

Zentralblatt MATH identifier
0431.53048

Subjects
Primary: 53C40: Global submanifolds [See also 53B25]
Secondary: 53B25: Local submanifolds [See also 53C40] 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.) 53C55: Hermitian and Kählerian manifolds [See also 32Cxx]

Citation

Chen, Bang-yen. CR-submanifolds of a Kaehler manifold. I. J. Differential Geom. 16 (1981), no. 2, 305--322. doi:10.4310/jdg/1214436106. https://projecteuclid.org/euclid.jdg/1214436106


Export citation

See also

  • Part II: Bang-yen Chen. CR-submanifolds of a Kaehler manifold. II. J. Differential Geom., Volume 16, Number 3, (1981), 493--509.